Header

UZH-Logo

Maintenance Infos

Global Birkhoff coordinates for the periodic Toda lattice


Henrici, K; Kappeler, T (2008). Global Birkhoff coordinates for the periodic Toda lattice. Nonlinearity, 21(12):2731-2758.

Abstract

In this paper we prove that the periodic Toda lattice admits globally defined Birkhoff coordinates.

Abstract

In this paper we prove that the periodic Toda lattice admits globally defined Birkhoff coordinates.

Statistics

Citations

7 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

41 downloads since deposited on 26 Feb 2009
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:26 Feb 2009 08:40
Last Modified:05 Apr 2016 13:00
Publisher:Institute of Physics Publishing
ISSN:0951-7715
Publisher DOI:https://doi.org/10.1088/0951-7715/21/12/001
Related URLs:http://arxiv.org/abs/0802.4252v1

Download

Preview Icon on Download
Filetype: PDF (Verlags-PDF) - Registered users only
Size: 1MB
View at publisher
Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 371kB